# SDR CA140908015

- Difficulty date: August 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 30,233 hours
- Engine: Pwa PT6A67B
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7756355
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) ON START UP THE CREW NOTICED SMOKE IN THE COCKPIT & CABIN.  AFTER SOME TROUBLESHOOTING THE CREW SELECTED THE LT & RT ENVIRO SWITCHES TO THE OFF POSITION & THE SMOKE DISSIPATED.  THE ACFT WAS INSPECTED & DISPATCHED UNDER THE COMPANY`S MEL PROTOCOL REQUIREMENTS.  WHEN THE ACFT RETURNED FOR MAINTENANCE A POST INSPECTION WAS COMPLETED AND IT WAS DETERMINED THAT THE ACM WAS LEAKING OIL INTERNALLY. THE ACM WAS REPLACED WITH A SERVICEABLE UNIT.  HIGH POWER RUNS WERE PERFORMED AND SYSTEM FUNCTIONAL CHECKS COMPLETED WITH NO FAULTS FOUND.  THE ACFT WAS RETURNED TO SERVICE.
